Skip to content

Research at St Andrews

A note on the 1-prevalence of continuous images with full Hausdorff dimension

Research output: Contribution to journalArticle

Author(s)

Jonathan M. Fraser, James T. Hyde

School/Research organisations

Details

Original languageEnglish
Pages (from-to)1713-1720
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume421
Issue number2
DOIs
Publication statusPublished - 2015

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. The dimensions of inhomogeneous self-affine sets

    Burrell, S. A. & Fraser, J. M., 2020, In : Annales Academiae Scientiarum Fennicae-Mathematica. 45, 1, 313-324.

    Research output: Contribution to journalArticle

  2. Intermediate dimensions

    Falconer, K. J., Fraser, J. & Kempton, T. M. W., 26 Dec 2019, In : Mathematische Zeitschrift. First Online, 18 p.

    Research output: Contribution to journalArticle

  3. On the Hausdorff dimension of microsets

    Fraser, J. M., Howroyd, D. C., Käenmäki, A. & Yu, H., Nov 2019, In : Proceedings of the American Mathematical Society. 147, 11, p. 4921-4936 16 p.

    Research output: Contribution to journalArticle

  4. Projection theorems for intermediate dimensions

    Burrell, S. A., Falconer, K. J. & Fraser, J. M., 26 Oct 2019, (Accepted/In press) In : Journal of Fractal Geometry. 16 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Marstrand's Theorem revisited: projecting sets of dimension zero

    Beresnevich, V., Falconer, K., Velani, S. & Zafeiropoulos, A., 15 Apr 2019, In : Journal of Mathematical Analysis and Applications. 472, 2, p. 1820-1845 26 p.

    Research output: Contribution to journalArticle

  2. Mixed moments and local dimensions of measures

    Olsen, L. O. R., 1 Sep 2016, In : Journal of Mathematical Analysis and Applications. 441, 1, p. 45-56 12 p.

    Research output: Contribution to journalArticle

  3. A Hölder-type inequality on a regular rooted tree

    Falconer, K. J., 15 Mar 2015, In : Journal of Mathematical Analysis and Applications. 423, 2, p. 913-923 11 p.

    Research output: Contribution to journalArticle

ID: 245088618

Top